National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Option pricing and Esscher transform under regime switching 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:1  Issue:4  Page:423-432  

Elliott Robert J;   Chan Leunglung;   Siu Tak Kuen;  

来源数据库:[Scopus, ABI/INFORM Global]        

文摘信息 获取全文 问图书馆员

2    
Momentum and reversal in financial markets with persistent heterogeneity 期刊论文

Annals of Finance     ISSN:1614-2446  

Bottazzi Giulio;   Dindo Pietro;   Giachini Daniele;  

问图书馆员

3    
Optimal bailouts, bank's incentive and risk 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:3  Page:369  

Lucchetta Marcella;   Moretto Michele;   Parigi Bruno M;  

文摘信息 问图书馆员

4    
Optimal bailouts, bank’s incentive and risk 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:3  Page:369-399  

Lucchetta Marcella;   Moretto Michele;   Parigi Bruno M;  

文摘信息 问图书馆员

5    
Dynamic portfolio strategies under a fully correlated jump-diffusion process 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:3  Page:421-453  

Escobar-Anel Marcos;   Moreno-Franco Harold A;  

文摘信息 问图书馆员

6    
Optimal dynamic basis trading 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:3  Page:307-335  

Angoshtari Bahman;   Leung Tim;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

7    
Cash flows risk, capital structure, and corporate bond yields 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:3  Page:401-420  

Palazzo Berardino;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

8    
Optimal demand in a mispriced asymmetric Carr–Geman–Madan–Yor (CGMY) economy 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:3  Page:337-368  

Buckley Winston;   Perera Sandun;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

9    
Asian options pricing in Hawkes-type jump-diffusion models 期刊论文

Annals of Finance     ISSN:1614-2446  

Brignone Riccardo;   Sgarra Carlo;  

问图书馆员

10    
Dynamic contagion in a banking system with births and defaults 期刊论文

Annals of Finance     ISSN:1614-2446  

Ichiba Tomoyuki;   Ludkovski Michael;   Sarantsev Andrey;  

问图书馆员

11    
Implied liquidity risk premia in option markets 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:2  Page:233-246  

Guillaume Florence;   Junike Gero;   Leoni Peter;   Schoutens Wim;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

12    
A new approach to the rational expectations equilibrium: existence, optimality and incentive compatibility 期刊论文

Annals of Finance     ISSN:1614-2446  

de Castro Luciano I;   Pesce Marialaura;   Yannelis Nicholas C;  

问图书馆员

13    
Business-cycle pattern of asset returns: a general equilibrium explanation 期刊论文

Annals of Finance     ISSN:1614-2446  

Kang Qiang;  

问图书馆员

14    
The role of household debt and delinquency decisions in consumption-based asset pricing 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:2  Page:179-203  

Matos;   ;   Paulo;   Rogério;   Faustino,;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

15    
A switching self-exciting jump diffusion process for stock prices 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:2  Page:267-306  

Hainaut Donatien;   Moraux Franck;  

文摘信息 问图书馆员

16    
Correlation and coordination risk 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:2  Page:155-177  

Geiger Martin;   Hule Richard;  

文摘信息 问图书馆员

17    
Relative performance concerns among investment managers 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:2  Page:205-231  

Whitmeyer Mark;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
Change point dynamics for financial data: an indexed Markov chain approach 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:2  Page:247-266  

D’Amico Guglielmo;   Lika Ada;   Petroni Filippo;  

文摘信息 问图书馆员

19    
Conic asset pricing and the costs of price fluctuations 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:1  Page:29-58  

Madan Dilip B;   Schoutens Wim;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

20    
Endogenous heterogeneity in duopoly with deterministic one-way spillovers 期刊论文

Annals of Finance     ISSN:1614-2446  Volume:15  Issue:1  Page:103-123  

Gama Adriana;   Maret Isabelle;   Masson Virginie;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×